# SDR USAA2012032000019

- Difficulty date: March 19, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 10,800 hours, 3,524 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C3057
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 129 hours, 46 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-3 DOOR RESERVOIR ASSEMBLY PRESSURE IS LOW.  REMOVED AND REPLACED R-3 DOOR RESERVOIR ASSEMBLY IAW AIRBUS MAINTENANCE MANUAL 25-62-47.  OPERATIONAL CHECK GOOD.
